# SDR DALA2016062304893

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 74,903 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN LOCATED 6" ABOVE RT SIDE STR AT FR 11 AT LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED "6" ABOVE OF LOWER STR RT SIDE AND FRAME 11 IAW ER/A N547910-14 AD REV ORIGINAL AND PRI 547910-14 REV O REV 1 AND REV 2 JOB COMPLETE.
